Laminar dissipative flow in a porous channel bounded by isothermal parallel plates

Hooman, K and Gorji-Bandpy, M (2005) Laminar dissipative flow in a porous channel bounded by isothermal parallel plates. Applied Mathematics and Mechanics-English Edition, 26 5: 587-593. doi:10.1007/BF02466332


Author Hooman, K
Gorji-Bandpy, M
Title Laminar dissipative flow in a porous channel bounded by isothermal parallel plates
Journal name Applied Mathematics and Mechanics-English Edition   Check publisher's open access policy
ISSN 0253-4827
Publication date 2005-05-01
Year available 2005
Sub-type Article (original research)
DOI 10.1007/BF02466332
Open Access Status Not Open Access
Volume 26
Issue 5
Start page 587
End page 593
Total pages 7
Publisher SHANGHAI UNIV
Language eng
Keyword heat transfer
Nusselt number
forced convection
porous medium
viscous dissipation
Developing Forced-Convection
Graetz Problem
Circular Tube
Walls
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 02 Feb 2016, 23:46:12 EST by System User